# SDR FDEA201708212293

- Difficulty date: August 21, 2017
- Submitted: October 3, 2017
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 76,950 hours, 16,467 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 862102
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

DEPARTED AND SLAT DISAG ALERT DISPLAYED AFTER SELECTING UP/RET RAN QRH, DUMPED FUEL, RETURNED, REMOVED AND REPLACED BOTH PROX SENSORS ON LT WING AND ALSO REPLACED PSEU. ALL TESTS PASS. AIRCRAFT OK FOR SERVICE.
